# SDR DHL9871723C

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FUSELAGE EXT SKIN DENTED AT STA 312 S-23R.  CUT OUT DAMAGED AREA, REPAIRED PER SRM 513-30-3, 10 BY 8, N/R 3080.
